# SDR AALA20110408RDU01

- Difficulty date: April 8, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 59,914 hours, 25,005 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RDU - FLIGHT ATTENDANT REPORTED STRONG ELECTRICAL ODER IN CABIN ON CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED RDU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED PACK BURN AND NO ODOR NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
